Alert archive / Iowa / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 252, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at Jun 29, 2014, 5:52 PM CDT for Harrison County, Shelby County, Iowa. It was in force for 23 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2014, 5:52 PM CDT (22:52 UTC)
- Expired
- Jun 29, 2014, 6:15 PM CDT
- In force
- 23 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 50.0 mph
Counties Harrison County, IA, Shelby County, IA
The radar
The Omaha radar (KOAX), 85 km from the middle of the area, began a volume at 22:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 6:02 PM CDT | HAIL 1 | 4 Sw Westphalia, IA | SHAVE DATA |
| Jun 29, 6:05 PM CDT | HAIL 0.75 | 2 Sw Panama, IA | SHAVE DATA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 29, 4:04 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 10.9 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 316 J/kg
- Mixed-layer CIN
- -319 J/kg
- Mixed-layer LCL
- 1471 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.7
The text
As transmitted, in the capitals the NWS used until 2016.
029
WUUS53 KOAX 292252
SVROAX
IAC085-165-292315-
/O.NEW.KOAX.SV.W.0252.140629T2252Z-140629T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
552 PM CDT SUN JUN 29 2014
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN SHELBY COUNTY IN SOUTHWEST IOWA...
EAST CENTRAL HARRISON COUNTY IN SOUTHWEST IOWA...
* UNTIL 615 PM CDT
* AT 551 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PERSIA...OR
25 MILES SOUTHWEST OF DENISON...MOVING EAST AT 40 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES.
* LOCATIONS IMPACTED INCLUDE...
HARLAN...EARLING...PERSIA...PANAMA...PORTSMOUTH...WESTPHALIA...
TENNANT...KIRKMAN AND NISHNA BEND RECREATION AREA.
THIS INCLUDES HIGHWAY 59 IN IOWA BETWEEN MILE MARKERS 70 AND 85.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SUNDAY AFTERNOON
FOR SOUTHWEST IOWA AND EASTERN NEBRASKA.
LAT...LON 4158 9564 4171 9568 4176 9560 4177 9553
4179 9530 4170 9525 4163 9525 4156 9531
TIME...MOT...LOC 2251Z 272DEG 34KT 4168 9555
HAIL...1.75IN
WIND...<50MPH
$$
BOUSTEAD1 follow-up statement
184
WWUS53 KOAX 292303
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
603 PM CDT SUN JUN 29 2014
IAC085-165-292315-
/O.CON.KOAX.SV.W.0252.000000T0000Z-140629T2315Z/
SHELBY IA-HARRISON IA-
603 PM CDT SUN JUN 29 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHWESTERN SHELBY AND EAST CENTRAL HARRISON COUNTIES...
AT 603 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HARLAN...OR 25
MILES SOUTH OF DENISON...MOVING EAST AT 35 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
HARLAN...EARLING...PERSIA...PANAMA...PORTSMOUTH...WESTPHALIA...
TENNANT...KIRKMAN AND NISHNA BEND RECREATION AREA.
THIS INCLUDES HIGHWAY 59 IN IOWA BETWEEN MILE MARKERS 70 AND 85.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SUNDAY AFTERNOON
FOR SOUTHWEST IOWA AND EASTERN NEBRASKA.
LAT...LON 4158 9561 4168 9563 4173 9556 4176 9548
4179 9530 4170 9525 4163 9525 4156 9531
TIME...MOT...LOC 2303Z 274DEG 31KT 4165 9546
HAIL...1.75IN
WIND...<50MPH
$$
BOUSTEADWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 3:56 PM CDT, 1 hour 56 minutes earlier.
Area forecast discussion, Jun 29, 3:56 PM CDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 356 PM CDT SUN JUN 29 2014 .SHORT TERM...(TONIGHT THROUGH WEDNESDAY) ISSUED AT 355 PM CDT SUN JUN 29 2014 CHANCE FOR SEVERE THUNDERSTORMS TONIGHT INTO MONDAY IS THE PRIMARY FORECAST CONCERN. AFTER MORNING THUNDERSTORMS ROLLED THROUGH PARTS OF EASTERN NEBRASKA AND WESTERN IOWA...ATMOSPHERE HAD STABILIZED FOR A TIME INTO EARLY AFTERNOON. HOWEVER LINGERING CLOUD COVER HAS EVAPORATED...ALLOWING TEMPERATURES TO REBOUND INTO THE MIDDLE 80S MANY SPOTS. THIS COMBINED WITH DEW POINTS IN THE LOWER 70S AND SOME COOLING ALOFT HAS PRODUCED SURFACE-BASED CAPES EXCEEDING 3500 J/KG. 18Z SOUNDING AT KOAX SHOWED 3692 J/KG OF SURFACE-BASED CAPE WITH ALMOST NO INHIBITION. LAYER SHEAR...0-6KM...WAS 34KT...AND IS EXPECTED TO INCREASE AS THE AFTERNOON WEARS ON. HOWEVER OUR 18Z SOUNDING SHOWS LIFTING A MIXED-LAYER PARCEL YIELDS ONLY 1500 J/KG OF CAPE AND INHIBITION RUNNING OVER 100. THUS MAY HAVE TO WAIT A WHILE BEFORE CINH GOES AWAY AND HIGH INSTABILITY CAN BE REALIZED. A FEW AREAS OF ISOLATED CONVECTION WERE NOTED AT MID AFTERNOON...BUT NONE ARE SHOWING SIGNS OF GROWING AT THE MOMENT. MOST LIKELY AREA OF INITIATION FOR MORE ROBUST DEVELOPMENT THIS AFTERNOON APPEARS TO BE SETTING UP FROM CENTRAL NEBRASKA TO THE COLUMBUS...FREMONT AND MISSOURI VALLEY AREAS. ENHANCED CUMULUS FIELD WAS STARTING TO EXPAND HERE...WITH WEAK AREA OF FRONTAL CONVERGENCE AS PER RAP 19Z INITIALIZATION. OTHER SUBTLE BOUNDARIES LEFT OVER FROM MORNING STORMS COULD ALSO FOCUS STORMS THIS AFTERNOON. WHERE STORMS DO FIRE THIS AFTERNOON...EXPECT RAPID DEVELOPMENT TOWARD STRONG/SEVERE LEVELS IN HIGH INSTABILITY ENVIRONMENT. ORIENTATION OF LAYER SHEAR VECTORS SUGGEST SOME SUPERCELL STRUCTURES WITH INITIAL DEVELOPMENT OF STORMS WHICH SHOULD MOVE OFF TO THE EAST AND SOUTHEAST. CONTINUED DEVELOPMENT AND INCREASING LOW LEVEL JET SUGGEST MCS DEVELOPMENT WITH PROPAGATION TO THE SOUTHEAST THIS EVENING. EXPECT A HAIL AND TORNADO THREAT WITH EARLY CONVECTION...THEN EVOLVING INTO A HAIL...WIND AND HEAVY RAIN THREAT THROUGH THE EVENING. EXPECT MOST OF THIS ACTIVITY TO MOVE OUT OF OUR AREA BY LATE EVENING. THEN AN AREA OF LOW PRESSURE ROLLING OUT OF WESTERN KANSAS ALONG FRONTAL BOUNDARY WILL ENHANCE LIFT OVER EASTERN NEBRASKA AND AFTER MIDNIGHT...THEN SPREAD ACROSS WESTERN IOWA MONDAY MORNING. LINGERING HIGH PRECIPITABLE WATER VALUES NEAR 2 INCHES POINT TO A POTENTIAL OF HEAVY RAIN WITH ANY STORMS THROUGH MONDAY MORNING. SLOW- MOVING COLD FRONT IS FORECAST TO LIMP SOUTH THROUGH MONDAY AFTERNOON...AND CYCLONIC FLOW ALOFT COMBINED WITH WAVES RIPPLING ALONG FRONT POINT TO REPEATED DEVELOPMENT OF MODERATE TO HEAVY RAIN UNTIL FRONT CLEARS OUR SOUTHEAST LATE IN THE DAY. AFTER FRONT SLIPS SOUTH OF THE FORECAST AREA MONDAY EVENING...WILL CONTINUE OUR DRY FORECAST THROUGH TUESDAY MORNING. THEN A SHORTWAVE ROTATING THROUGH THE NORTHERN PLAINS WILL PUSH A COLD FRONT INTO THE AREA TUESDAY AFTERNOON WHEN ENHANCED INSTABILITY WILL LEAD TO SCATTERED SHOWERS OR THUNDERSTORMS AS FAR SOUTH AS OMAHA. THESE SHOULD BE DIURNALLY DRIVEN AND END AT SUNSET. TUESDAY WILL BE COOLER AS 850 TEMPERATURES DROP INTO THE LOWER TEENS...THEN EVEN COOLER WEDNESDAY WITH 850 TEMPS IN THE SINGLE DIGITS. MANY HIGHS BOTH DAYS SHOULD HOLD IN THE 70S. .LONG TERM...(WEDNESDAY NIGHT THROUGH SUNDAY) ISSUED AT 355 PM CDT SUN JUN 29 2014 LONG TERM PERIOD WILL START WITH MID LEVEL RIDGING BUILDING INTO THE MIDDLE OF THE COUNTRY INTO THURSDAY...TAKING STORM TRACK TO OUR NORTH. SURFACE HIGH PRESSURE AND ONLY SLOWLY RECOVERING 850 TEMPERATURES WILL KEEP HIGHS BELOW 80 THEN. A SHORTWAVE WILL THEN ROLL INTO THE PLAINS FRIDAY INTO SATURDAY...BRINGING RAIN CHANCES BACK TO OUR AREA BY FRIDAY NIGHT. COULD SEE SOME STORMS FIRE FRIDAY AFTERNOON...BUT THE REAL FIREWORKS SHOULD HOLD OFF UNTIL THE EVENING AND OVERNIGHT INTO SATURDAY. GFS SHOWS SYSTEM EXITING TO THE SOUTH FOR SATURDAY NIGHT AND SUNDAY...BUT SEVERAL ENSEMBLE MEMBERS INDICATE TIMING OF SHORTWAVE MAY BE A BIT FAST. THUS WILL CONTINUE SMALL RAIN CHANCES INTO SUNDAY. && .AVIATION...(18Z TAFS FOR KOFK...KLNK AND KOMA.) ISSUED AT 1229 PM CDT SUN JUN 29 2014 HIGH UNCERTAINTY IN CONVECTIVE TRENDS THIS TAF CYCLE. LIFR CONDITIONS HAVE IMPROVED TO MVFR TO VFR THIS AFTERNOON. THIS WILL ALLOW DIFFERENTIAL HEATING TO TAKE PLACE INCREASING INSTABILITY ACROSS THE REGION. SCATTERED SHOWERS AND THUNDERSTORMS ARE LIKELY TO DEVELOP LATER THIS AFTERNOON AND CONTINUE INTO THE EVENING. DID INCLUDE TEMPO GROUPS FOR THIS AT BOTH KOMA AND KLNK. DID LEAVE THE MENTION OUT AT KOFK AS UNCERTAINTY IS HIGHER IN NORTHEAST NEBRASKA. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && SHORT TERM...DERGAN LONG TERM...DERGAN AVIATION...KERN
Hazardous weather outlook, Jun 29, 5:13 PM CDT, 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 513 PM CDT SUN JUN 29 2014 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-301215- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 513 PM CDT SUN JUN 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND MONDAY SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THE EVENING...AND A TORNADO WATCH IS IN EFFECT UNTIL 11 PM FOR ALMOST ALL OF EASTERN NEBRASKA AND SOUTHWEST IOWA. ALL MODES OF SEVERE ARE POSSIBLE...INCLUDING LARGE HAIL...DAMAGING WINDS AND A FEW TORNADOES. A VERY UNSTABLE AIRMASS HAS DEVELOPED ACROSS THE AREA. THIS COMBINED WITH MODERATE SHEAR WILL LEAD TO STRONG TO SEVERE STORMS WHERE THEY DO DEVELOP. THERE ARE SEVERAL AREAS OF POTENTIAL DEVELOPMENT DURING THE EVENING...FOCUSING ON WEAK SURFACE BOUNDARIES THAT WERE CREATED FROM EARLIER STORMS DURING THE MORNING. WHERE STORMS DO FIRE...THE COMBINATION OF STRONG INSTABILITY AND SHEAR PROFILES WILL LEAD TO RAPIDLY INTENSIFYING STORMS...QUICKLY BECOMING SEVERE. CONTINUED DEVELOPMENT THROUGH THE EVENING IS LIKELY AS THE THUNDERSTORMS CONGEAL INTO A COMPLEX OF STORMS AND MOVE SOUTHEAST THROUGH EASTERN NEBRASKA INTO SOUTHWEST IOWA. AFTER THIS COMPLEX MOVES EAST OF THE AREA LATER THIS EVENING...MORE THUNDERSTORM DEVELOPMENT IS LIKELY IN NORTHEAST NEBRASKA LATE TONIGHT. WHILE SEVERE STORMS ARE NOT ANTICIPATED WITH THIS ACTIVITY...SOME SMALL HAIL AND BRIEF HEAVY RAIN WILL BE POSSIBLE INTO LATE MONDAY MORNING. THUNDERSTORMS MAY LINGER OR REDEVELOP OVER THE AREA MONDAY AFTERNOON AS A COLD FRONT AND UPPER LEVEL DISTURBANCE MOVES SOUTHEAST THROUGH THE OUTLOOK AREA. THE STORMS MONDAY AFTERNOON COULD BECOME SEVERE WITH STRONG WINDS AND HEAVY RAIN...AND POSSIBLY SOME LARGE HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ADDITIONAL THUNDERSTORMS ARE POSSIBLE TUESDAY...MAINLY ALONG AND NORTH OF HIGHWAY 30. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. THUNDERSTORMS ARE AGAIN POSSIBLE NEXT FRIDAY NIGHT AND SATURDAY AS ANOTHER DISTURBANCE TRACKS ACROSS THE PLAINS. ALSO...FLOODING ALONG THE MISSOURI RIVER FROM BROWNVILLE DOWNSTREAM TO RULO WILL CONTINUE AT LEAST THROUGH THURSDAY. ADDITIONAL RAINFALL FROM SUNDAY AND MONDAY STORMS MAY KEEP RIVER LEVELS ABOVE FLOOD STAGE BEYOND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED DURING THE EVENING.
In the hours before
Special weather statement, Jun 29, 4:37 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 437 PM CDT SUN JUN 29 2014 IAZ055-NEZ034-045-292200- HARRISON IA-BURT NE-WASHINGTON NE- 437 PM CDT SUN JUN 29 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HARRISON... SOUTHEASTERN BURT AND NORTH CENTRAL WASHINGTON COUNTIES UNTIL 500 PM CDT... AT 437 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTHWEST OF BLAIR...OR 27 MILES NORTH OF OMAHA...MOVING EAST AT 20 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MONDAMIN...MODALE AND HERMAN. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SUNDAY AFTERNOON FOR EASTERN NEBRASKA. LAT...LON 4158 9629 4168 9630 4175 9591 4155 9595 TIME...MOT...LOC 2137Z 264DEG 17KT 4164 9622 BOUSTEAD
Local storm report, Jun 29, 5:03 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
503 PM CDT SUN JUN 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL 5 SW MONDAMIN 41.66N 96.09W
06/29/2014 E1.00 INCH HARRISON IA TRAINED SPOTTER
&&
DEELocal storm report, Jun 29, 5:23 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
523 PM CDT SUN JUN 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL 3 SW MAGNOLIA 41.66N 95.92W
06/29/2014 E2.75 INCH HARRISON IA TRAINED SPOTTER
&&
DEELocal storm report, Jun 29, 5:26 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
526 PM CDT SUN JUN 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM FUNNEL CLOUD MODALE 41.62N 96.01W
06/29/2014 HARRISON IA STORM CHASER
PERSISTENT ROTATION OBSERVED
&&
DEESpecial weather statement, Jun 29, 5:30 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
530 PM CDT SUN JUN 29 2014
IAZ043-055-292245-
HARRISON IA-MONONA IA-
530 PM CDT SUN JUN 29 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HARRISON AND
SOUTHEASTERN MONONA COUNTIES UNTIL 545 PM CDT...
AT 529 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
MOORHEAD...OR 25 MILES WEST OF DENISON...MOVING NORTHEAST AT 35 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
UTE...MOORHEAD...SOLDIER AND PREPARATION CANYON STATE PARK.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SUNDAY AFTERNOON
FOR EASTERN NEBRASKA.
LAT...LON 4187 9595 4195 9599 4215 9567 4187 9567
4186 9566
TIME...MOT...LOC 2229Z 234DEG 32KT 4192 9584
BOUSTEADThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 10:35 PM CDT | Severe Thunderstorm Warning | OAX | Pottawattamie | 25 min |
| Jun 29, 9:59 AM CDT | Special Weather Statement | OAX | Harrison | 46 min |
| Jun 29, 4:53 PM CDT | Severe Thunderstorm Warning | OAX | Harrison | 37 min |
| Jun 29, 5:24 PM CDT | Severe Thunderstorm Warning | OAX | Harrison | 36 min |
| Jun 29, 5:30 PM CDT | Special Weather Statement | OAX | Monona | 15 min |
| Jun 29, 6:13 PM CDT | Severe Thunderstorm Warning | OAX | Shelby | 47 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.